# SDR 97ZZZX3192

- Difficulty date: July 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6633K
- Make and model: Scwzer G164B
- Aircraft serial: 400B
- Engine: Pwa R134053
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Link Rod
- Part number: 10992
- Condition: Failed
- Location: Nr 9 Cylinder
- Stage of operation: AG
- Nature of condition: E, R, K
- Precautionary procedure: O

## Discrepancy

DURING AERIAL APPLICATION OPERATIONS, NR 9 CYLINDER CONNECTING ROD FAILED AT MASTER ROD CONNECTION PIN.  SEVERE IMPACT DAMAGE TO ROD.  PISTON CONTACTED CYLINDER HEAD WHICH BROKE INTO 3 PIECES.  CAUSE OF FAILURE UNKNOWN AT THIS TIME.
